# SDR WTAA980078

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - CARGO DOOR WARNING ACTIVATED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPAIRING BROKEN WIRE ON CARGO DOOR MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  (M)
